Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

S_5

Member
  • Total Reviews

    0
  • Content Count

    64
  • Joined

  • Last visited

Community Reputation

0 Neutral

About S_5

  • Rank
    Junior Member

Recent Profile Visitors

1085 profile views
  1. its been about 6 months + since i've been off tane. Scarring has almost completely faded and i don't break out badly ever .. but i noticed im getting whiteheads pretty frequently, one at a time (occasionally 2) so im wondering if i should see a derm or start using some products again? thoughts?
  2. Its been a little over 2 months since I've taken an accutane pill. Although I don't break out or anything anymore .. the redness is still here. It seems like its definitely gotten a little better but it still not close to perfect. So yeah .. thoughts?
  3. i just use a cleanser in the morning but idk ... and that one chick who made like 20 posts is annoying the fukin shit out of me
  4. Ok so I stopped taking tane roughly 1 month ago (31 days) .. Anyway .. I have a few questions. Is it alright if I start taking a multivitamin now? And secondly, I notice I occasionally break out (one random zit that goes away a day or 2 after) is this normal ? It might be slightly related to shaving , but I have one bump on my face thats sort of pissing me off. Last .. while I'm at it .. what was your regiment post tane? Right now I"m just using cetaphil cleanser and occasionally this ne
  5. Yeah I only had a 5 month cycle (finished at 70 mg's) but even in month 5 I wasn't perfect. I rarely broke out but I had the red spots that everyone complains about. Anyways, its been like 2 weeks exactly since my course finished and my skin is already returning to normal. I think just not having your body break down those pills on the daily ground alone makes a huge difference in how your body reacts. I still have red spots but they are visibly fading day by day so I can tell my skin is w
  6. Accutane is weird. I think it has ups and downs. I had times where I didn't even think about sex, then I had times where I could only think about sex. Sooo I guess in the end it sort of balanced out. Now that I'm 2 weeks off of tane, I feel like I'm somewhat restored to normal. But yeah I don't even think its fully out of my system yet, so I'll know the real deal in another few weeks. Don't worry about it though. You'll be fine.
  7. My derm is suggesting the same exact thing. Its funny I'm also about a week 1/2 off my tane course. I didn't really research Ret at all yet .. but if there is another IB there's no way I'm taking it.
  8. i did 5 at 70 and i weigh 180 .. My first month was 40 as well .. then 60 .. then the last 3 70.. so you should be fine
  9. carmex is the best .. i don't care what anybody says, carmex is the only thing that lasted throughout.
  10. I workout 5 days a week HARDCORE and maybe it does add slightly because of all the extra test buildup, but wtf? If you can't do things you want to do whats the point of living? I'm on tane and worked out the entire course. I went all out every workout too .. so if I can do it , everyone else can.
  11. haha nice I just finished myself. I have those red spots that everyone gets still .. but they are fading day by day. Grats tho .. looks like a dramatic change.
  12. True thats cool. Thats what I expected. I'm so glad this course is over with. I was getting so damn lazy on the tane its not even funny. And since my skin was so thinned out it was hard to see results in the weightroom. Only time will tell though I guess and probably everyone is different. I've heard less than 1-2 weeks after the course is over people see a slight fade in redness though because your not continuously stacking the dose. Anyway .. VASELINE MOISTURIZER IS THE WAY TO GO PEOP
  13. Sup guys? Just finished my 5 month course. I still have redness but no active breakouts. What to do now? And how soon before the redness fades typically?
  14. Well if you have a 5 month course, I would definitely stay on for a 6th. If, however, this is the end of your 6th, and judging by your pic, you are very clear, let it be. You can always get back on it later if need be .. but based on what everyone says even if your acne does return it won't be nearly as bad and a normal regiment should be able to combat it. I feel you though, I am close to entering month 6 and if I got off accutane after this long, miserable dose and it came back, I would be
×